Discomfort Since Gyno Exam

0 Replies
A - July 6

Today is July 6...on June 10 I went for my yearly gynocologist examination. I take the birth control pill and my doctor told me that after a pap smear, it's common to bleed. I bled for three weeks after this- I called the office and they said if it didn't stop within another week to come back in. The bleeding did finally stop- but I have been feeling very weak, and have been having sharp pains in my lower abdomin, sides, and back. I wake up early in the morning with the worst stomach ache ever, and I have been urinating more than usual. Could there be something wrong with me that has to do with either my pills, the bleeding, or something else?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?